# SDR 96FDEA00301

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Double Drilled
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NRO754, FOUND DOUBLE HOLE IN BS 1010 FLOORBEAM AT BL 0 WL 208.  REPAIRED FLOORBEAM BS 1010 BL 0 WL 208 IAW FEDEX SRM 53-10-8.
